Skip to main content
placeholder image

Subquadratic space complexity binary field multiplier using double polynomial representation

Journal Article


Download full-text (Open Access)

Abstract


UOW Authors


  •   Bajard, Jean-Claude (external author)
  •   Negre, Christophe (external author)
  •   Plantard, Thomas

Publication Date


  • 2010

Citation


  • Bajard, J., Negre, C. & Plantard, T. (2010). Subquadratic space complexity binary field multiplier using double polynomial representation. IEEE Transactions on Computers, 59 (12), 1585-1597.

Scopus Eid


  • 2-s2.0-78149277941

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=10836&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/3500

Number Of Pages


  • 12

Start Page


  • 1585

End Page


  • 1597

Volume


  • 59

Issue


  • 12

Abstract


UOW Authors


  •   Bajard, Jean-Claude (external author)
  •   Negre, Christophe (external author)
  •   Plantard, Thomas

Publication Date


  • 2010

Citation


  • Bajard, J., Negre, C. & Plantard, T. (2010). Subquadratic space complexity binary field multiplier using double polynomial representation. IEEE Transactions on Computers, 59 (12), 1585-1597.

Scopus Eid


  • 2-s2.0-78149277941

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=10836&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/3500

Number Of Pages


  • 12

Start Page


  • 1585

End Page


  • 1597

Volume


  • 59

Issue


  • 12